# SDR DALA2023042103153

- Difficulty date: April 19, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3957, CRACK CLIP FRAME BS 500K FWD FACE STR 26R AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CLIP FRAME BS 500K FWD FACE STR 26R AT FWD CARGO AS PER B737-900ER SRM 51-40-02-0G, SRM 51-10-02-0G ITEM 9 AND DWG143A7505 SHEET 120 REV- RII INSPECTION COMPLETE. (LP 2727445)
